MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1150 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1150 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number M2M ASSY,LTV1150,WITH ACCESS.ENGLISH
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3:02-the suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Event or Problem Description
It was reported to vyaire medical that a patient incident has occurred on the ltv 1150 ventilator.There is no information on the details of the incident itself and regarding patient harm or injury associated with the reported event.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 and h10.Vyaire medical was unable to confirm the issue - a patient incident on the unit.Ltv unit has no failure to report.Unit was tested and found to operate to specifications.The event trace review found the ventilator operated according to specification.

Brand Name
LTV 1150 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17302767
Report Number2021710-2023-17885
Device Sequence Number6638593
Product Code CBK
UDI-Device Identifier00845873002726
UDI-Public(01)00845873002726
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM2M ASSY,LTV1150,WITH ACCESS.ENGLISH
Device Catalogue Number18984-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer07/03/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown